# SDR DALA12003770865

- Difficulty date: July 20, 2012
- Submitted: July 24, 2012
- Operation: Air carrier
- Aircraft: N774NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47776
- Aircraft time: 77,415 hours, 74,012 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 658 L27l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE SKIN BS 658, BELOW LONGERON 27L DENTED.  REMOVED DAMAGE, HFEC INSPECTION REVEALED NO CRACK CONDITION.   INSTALLED REPAIR  PER DWG SG09530001.
